Alert archive / Louisiana / Flash Flood Warnings in 2019

Flash Flood Warning 52, NWS Jackson, MS

May 9, 20194 parishes in Louisiana; Claiborne County, Issaquena County, Warren County, Mississippi

NWS Jackson, MS issued this flash flood warning at May 9, 2019, 7:48 AM CDT for 4 parishes in Louisiana; Claiborne County, Issaquena County, Warren County, Mississippi. It was in force for 117 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2019, 7:48 AM CDT (12:48 UTC)
Expired
May 9, 2019, 9:45 AM CDT
In force
117 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Catahoula Parish, LA, Franklin Parish, LA, Madison Parish, LA, Tensas Parish, LA, Claiborne County, MS, Issaquena County, MS, Warren County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 135 km from the middle of the area, began a volume at 12:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 8:00 AM CDTFLASH FLOOD6 N Oak Ridge, MSPORTIONS OF MS HIGHWAY 3 BETWEEN WARREN COUNTY AND YAZOO COUNTY WERE FLOODED.
May 9, 9:15 AM CDTFLASH FLOODTallulah, LAUS 65 THRU TALLULAH 6 TO 10 INCHES OF WATER ON ROAD.
May 9, 9:15 AM CDTFLASH FLOODWinnsboro, LA8 PARISH ROADS WERE CLOSED AND A PORTION OF LA HIGHWAY 572 NEAR BAYOU MACON WAS CLOSED. RAINFALL TOTALS OF 4.1 INCHES IN WISNER AND 3.42 INCHES IN WINNSBORO HAD BEEN RECEIVED..
May 9, 9:15 AM CDTFLASH FLOODWinnsboro, LACORRECTS PREVIOUS FLASH FLOOD REPORT FROM WINNSBORO. 8 PARISH ROADS WERE CLOSED AND A PORTION OF LA HIGHWAY 572 NEAR BAYOU MACON WAS CLOSED. 2 HOUSES WERE ALSO FLOODED IN THE PARISH. RAINFALL TOTALS OF 4.1 INCHES IN WISNER AND 3.42 INCHES IN WINNSBORO HAD BEEN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 0.8 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2019-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 398 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2019-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 415 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
398 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
535 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
415 m²/s²
0-3 km storm-relative helicity
535 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted.

394 
WGUS54 KJAN 091248
FFWJAN
LAC025-041-065-107-MSC021-055-149-091445-
/O.NEW.KJAN.FF.W.0052.190509T1248Z-190509T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
748 AM CDT Thu May 9 2019

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  Northern Tensas Parish in northeastern Louisiana...
  Madison Parish in northeastern Louisiana...
  North central Catahoula Parish in northeastern Louisiana...
  Franklin Parish in northeastern Louisiana...
  Warren County in west central Mississippi...
  Northern Claiborne County in southwestern Mississippi...
  Southeastern Issaquena County in west central Mississippi...

* Until 945 AM CDT.

* At 748 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to four inches of rain have 
  fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Vicksburg, Tallulah, Winnsboro, Redwood, Delhi, Newellton, Wisner,
  Mansford, Le Tourneau, Omega, Bakers, Jigger, Liddieville, Oak
  Ridge, Somerset, Bovina, Afton, Tendal, Yokena and Newlight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3208 9190 3209 9187 3215 9190 3224 9177
      3233 9176 3240 9163 3241 9148 3247 9148
      3257 9096 3259 9067 3224 9072 3215 9077
      3209 9096 3211 9103 3205 9110 3208 9114
      3204 9112 3184 9179 3193 9191 3197 9189

$$

TW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at May 9, 7:43 AM CDT, 5 minutes earlier.

Area forecast discussion, May 9, 7:43 AM CDT, 5 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
743 AM CDT Thu May 9 2019

.UPDATE...
Updated for 12Z aviation discussion

&&

.AVIATION...
12Z TAF discussion:

Poor aviation weather is expected this forecast period due to
SHRA/TSRA moving across the area today and considerable amounts
of MVFR/IFR category ceilings in the very humid airmass. Sfc wind
mostly from the southeast to south will be gusty and variable at
times depending on influence from individual convective systems.
There may be an extended lull in the SHRA/TSRA activity overnight,
but low ceilings will continue to result in MVFR/IFR restrictions.
/EC/

&&

.DISCUSSION...

Today through Friday night:

The synoptic pattern governing the on-going flash flood/severe
weather scenario is fairly straight-forward with an amplified trough
to ridge pattern keeping persistent deep southwest flow over the
ArkLaMiss region, but as is often the case in May, mesoscale
influences are making for a complex and low confidence forecast in
terms of the details and specific hazardous weather impacts. And
that was certainly the case yesterday evening when the linear
convective system developed and impacted a larger area than
previously expected.

With that said, current thunderstorm activity lines up fairly well
with our previous expectations, and will continue with the idea that
this organizing convective system will steadily shift eastward
across the forecast area as we go through the day. With very rich
boundary layer moisture juxtaposed by fairly steep mid level lapse
rates, a very unstable airmass will exist ahead of the convective
system and this should support a continued severe weather threat for
today. Will continue to highlight a slight risk for severe storms in
the HWO/graphics with the main emphasis on damaging wind gusts as
low/mid level shear will not be great.

Expect flash flooding to remain a threat through the near term
forecast as considerable moisture transport (precipitable water
values near two inches, H850 theta-e ridge approaching 350K, and
surface dewpoints in the low/mid 70s) continues. Have expanded the
FFA to best reflect the near term trends combined with the worsening
antecedent conditions in the ArkLaMiss Delta region. Per
coordination with neighboring offices, have extended this watch
through Saturday, and it is possible some adjustments will be
necessary as we get a better idea of mesoscale influences and
additional storm development/evolution. For now will maintain
flood/severe threats for Friday/Fri night, but will keep specifics
general. /EC/

Saturday through Sunday: By Saturday morning, a quasi-stationary
front will remain extended from the TX Coast through the ArkLaMiss
Delta and into the TN Valley. Periodic mid/upper waves traversing
southwesterly upper flow will continue to kick off convection across
the region as they ride along the front. Model guidance is currently
indicating a coupled upper jet structure resulting in a surface low
developing and lifting along the front on Saturday. NAEFS output
suggests there will be anomalously high PW and mean WV transport
across much of the region during this period, particularly over the
western half of the area, meaning locally heavy rainfall will
continue to be a concern. For obvious reasons, this indicates the
flash flood threat will remain into the weekend, thus we'll maintain
the Flash Flood Watch into Saturday. We'll also continue to
highlight this threat in the HWO/graphical products. In addition,
with the surface low developing along the front and a strengthening
low level jet, there will be some potential for strong to severe
storms. As previous shifts have highlighted, the severe threat will
be largely driven by mesoscale processes which are impossible to
pinpoint at this stage in the forecast, so it will be difficult to
narrow down timing/location details until closer to Saturday. Still,
we will broadbrush a marginal severe risk, as outlooked by SPC, in
the HWO/graphics.

By Saturday night the front will begin to slowly push across the
area as the upper low pivots eastward toward the Atlantic coast.
Periods of showers and thunderstorms will continue through the day
Sunday, with the front expected to clear the forecast area by the
evening hours. There will again be some potential for more potent
convection on Sunday, but at this range confidence in a particular
area or threats is way too low to highlight in the HWO/graphics.

Monday through Wednesday: A reprieve from the prolonged wet pattern
is in the offing for early next week as a surface ridge builds
across the MS River Valley and shortwave mid/upper ridging
increases. Rain chances may trend back upward over the latter half
of the week, however, as upper troughiness returns to the region.
/DL/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       78  66  79  65 /  84  61  90  63
Meridian      81  66  81  65 /  84  58  89  54
Vicksburg     79  67  76  65 /  92  65  88  64
Hattiesburg   84  67  82  66 /  84  65  90  33
Natchez       78  67  78  65 /  82  74  93  62
Greenville    80  66  72  63 /  92  49  76  65
Greenwood     79  66  76  64 /  92  47  80  68

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Saturday evening for MSZ018-019-025-
     034-035-040-041.

LA...Flash Flood Watch through Saturday evening for LAZ007>009-015-
     016-023>026.

AR...Flash Flood Watch through Saturday evening for ARZ074-075.

&&
Hazardous weather outlook, May 9, 7:07 AM CDT, 41 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
707 AM CDT Thu May 9 2019

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>029-032-
034>037-040>042-047-053-059>061-101215-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Choctaw-
Washington-Humphreys-Holmes-Attala-Issaquena-Sharkey-Yazoo-Warren-
Claiborne-Jefferson-Adams-Franklin MS-
707 AM CDT Thu May 9 2019

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, southwest Mississippi, and
west central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today through Tonight

FLOODING
THREAT...Elevated
TIMING...Today through Tonight

A slight risk for severe storms and an elevated flooding
threat continues through today and possibly into tonight.

(https://www.weather.gov/images/jan/graphicast/1.png)
(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The threat for additional severe weather and flooding will
continue from Friday into the weekend.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through Saturday night.

MSZ030-031-033-038-039-043>046-048>052-054>058-062>066-072>074-
101215-
Clay-Lowndes-Oktibbeha-Winston-Noxubee-Madison MS-Leake-Neshoba-
Kemper-Hinds-Rankin-Scott-Newton-Lauderdale-Copiah-Simpson-Smith-
Jasper-Clarke-Lincoln-Lawrence-Jefferson Davis-Covington-Jones-
Marion-Lamar-Forrest-
707 AM CDT Thu May 9 2019

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, northeast Mississippi,
south central Mississippi, and southeast Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today through Tonight

FLOODING
THREAT...Limited
TIMING...Today through Tonight

A slight risk for severe storms and a limited flooding
threat continues through today and possibly into tonight.

(https://www.weather.gov/images/jan/graphicast/1.png)
(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The threat for additional severe weather and flooding will
continue from Friday into the weekend.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through Saturday night.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, May 9, 7:09 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
709 AM CDT THU MAY 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 AM     TSTM WND DMG     1 NNW INDIANOLA         33.46N 90.65W
05/09/2019                   SUNFLOWER          MS   EMERGENCY MNGR

            MANY ROADS IN INDIANOLA INCLUDING HIGHWAY 82
            IN FRONT OF THE HOSPITAL WERE FLOODED.

&&

NF
Local storm report, May 9, 7:17 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
717 AM CDT THU MAY 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 AM     FLASH FLOOD      1 S DERMOTT             33.52N 91.44W
05/09/2019                   CHICOT             AR   PUBLIC

            PICTURES OF STREET FLOODING OVER THE CURBS
            ALONG GIBSON CIRCLE DRIVE AND MAIN STREET IN
            DERMOTT WERE RELAYED VIA TWITTER.

&&

NF
Special weather statement, May 9, 7:19 AM CDT, 29 minutes before
Special Weather Statement
National Weather Service Jackson MS
719 AM CDT Thu May 9 2019

MSZ026-028-029-032-037-091300-
Attala MS-Grenada MS-Montgomery MS-Choctaw MS-Webster MS-
719 AM CDT Thu May 9 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CHOCTAW...EASTERN
GRENADA...NORTHERN ATTALA...WEBSTER AND MONTGOMERY COUNTIES UNTIL 800
AM CDT...

At 719 AM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Elliott to near Vaiden to Brozville.
Movement was east at 50 mph.

Winds in excess of 40 mph will be possible with these storms.

Strong thunderstorms will be near...
  Winona, Gore Springs, Misterton and Sweatman around 725 AM CDT.
  Kilmichael and Poplar Creek around 735 AM CDT.
  Lodi around 740 AM CDT.
  Possumneck around 745 AM CDT.
  Hesterville around 750 AM CDT.
  Eupora around 755 AM CDT.

Other locations impacted by these storms include Walthall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3387 8977 3387 8951 3372 8951 3372 8920
      3352 8926 3307 8954 3303 8984 3328 8970
      3329 8965 3330 8964 3340 8964 3342 8978
      3390 8980 3390 8977
TIME...MOT...LOC 1219Z 248DEG 45KT 3370 8969 3334 8979 3302 9011

TW
Special weather statement, May 9, 7:27 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Jackson MS
727 AM CDT Thu May 9 2019

MSZ036-037-042>044-047-091315-
Attala MS-Warren MS-Leake MS-Yazoo MS-Madison MS-Holmes MS-
727 AM CDT Thu May 9 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LEAKE...
SOUTHEASTERN HOLMES...EASTERN WARREN...SOUTHWESTERN ATTALA...CENTRAL
YAZOO AND MADISON COUNTIES UNTIL 815 AM CDT...

At 727 AM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Brozville to near Myrleville to near
Youngton. Movement was east at 45 mph.

Wind gusts up to 50 mph will be possible with these storms.

Strong thunderstorms will be near...
  Goodman around 735 AM CDT.
  Flora and Vaughan around 750 AM CDT.
  Pickens around 755 AM CDT.
  Cameron, Camden and Annandale around 800 AM CDT.
  Canton and Newport around 810 AM CDT.
  Way, Sharon and Mcadams around 815 AM CDT.

Other locations impacted by these storms include Bentonia and Sallis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3284 8970 3250 8999 3249 9045 3256 9045
      3252 9050 3252 9052 3250 9052 3251 9055
      3249 9059 3249 9070 3272 9043 3299 9020
      3307 8954
TIME...MOT...LOC 1227Z 249DEG 41KT 3304 9007 3272 9031 3249 9063

TW
Local storm report, May 9, 7:33 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
733 AM CDT THU MAY 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 AM     FLASH FLOOD      DERMOTT                 33.52N 91.44W
05/09/2019                   CHICOT             AR   PUBLIC

            PICTURE OF STREET FLOODING OVER CURBS ALONG
            FREEMAN STREET WAS RELAYED VIA TWITTER.

&&

NF
Local storm report, May 9, 7:36 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
736 AM CDT THU MAY 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 AM     FLASH FLOOD      CLEVELAND               33.74N 90.73W
05/09/2019                   BOLIVAR            MS   EMERGENCY MNGR

            CARS WERE STALLING IN FLOODWATERS ALONG 5TH
            AVENUE ON THE EAST SIDE OF THE DELTA STATE
            CAMPUS.

&&

NF

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:02 PM CDTSevere Thunderstorm WarningJANEast Carroll, Madison, Tensas, West Carroll73 min
May 8, 7:08 PM CDTTornado WarningJANEast Carroll, West Carroll45 min
May 8, 7:10 PM CDTSevere Thunderstorm WarningJANConcordia, Tensas65 min
May 8, 7:14 PM CDTSevere Thunderstorm WarningJANEast Carroll, West Carroll61 min
May 9, 1:41 AM CDTSpecial Weather StatementJANMorehouse49 min
May 9, 3:20 AM CDTSpecial Weather StatementJANMorehouse40 min
May 9, 4:31 AM CDTFlash Flood WarningJANMorehouse4 hr
May 9, 5:51 AM CDTSpecial Weather StatementJANFranklin, Richland24 min
May 9, 6:41 AM CDTSevere Thunderstorm WarningJANCatahoula, Franklin, Tensas64 min
May 9, 7:05 AM CDTSevere Thunderstorm WarningJANFranklin, Madison40 min
May 9, 7:15 AM CDTSevere Thunderstorm WarningJANTensas30 min
May 9, 7:35 AM CDTSevere Thunderstorm WarningJANMadison55 min
May 9, 8:56 AM CDTTornado WarningJANConcordia, Tensas64 min
May 9, 9:08 AM CDTSevere Thunderstorm WarningJANTensas67 min
May 9, 11:27 AM CDTRiver Flood WarningJANTensas18 days
May 9, 11:36 AM CDTRiver Flood WarningJANAvoyelles, Catahoula, Concordia25 days
May 8, 7:30 PM CDTSevere Thunderstorm WarningJANClaiborne, Issaquena, Sharkey, Warren75 min
May 8, 7:34 PM CDTSevere Thunderstorm WarningJANAdams, Claiborne, Franklin, Jefferson71 min
May 8, 7:41 PM CDTSevere Thunderstorm WarningJANBolivar, Sharkey, Washington54 min
May 8, 8:11 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Leflore, Sunflower79 min
May 8, 8:18 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin, Yazoo72 min
May 8, 8:27 PM CDTSevere Thunderstorm WarningJANCopiah, Lincoln48 min
May 8, 8:56 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Holmes, Montgomery79 min
May 8, 9:28 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin, Yazoo50 min
May 8, 9:45 PM CDTSevere Thunderstorm WarningJANChoctaw, Montgomery, Webster75 min
May 8, 9:55 PM CDTSevere Thunderstorm WarningJANAttala, Leake55 min
May 9, 12:09 AM CDTSpecial Weather StatementJANJefferson Davis, Lawrence51 min
May 9, 12:50 AM CDTSpecial Weather StatementJANCovington40 min
May 9, 3:59 AM CDTSpecial Weather StatementJANWashington31 min
May 9, 4:33 AM CDTSpecial Weather StatementJANSunflower27 min
May 9, 5:16 AM CDTFlash Flood WarningJANBolivar, Leflore, Sunflower5 hr
May 9, 6:09 AM CDTSpecial Weather StatementJANHumphreys36 min
May 9, 6:34 AM CDTFlash Flood WarningJANCarroll, Grenada, Montgomery3 hr
May 9, 6:39 AM CDTSpecial Weather StatementJANCarroll, Holmes51 min
May 9, 7:19 AM CDTSpecial Weather StatementJANAttala, Montgomery, Webster41 min
May 9, 7:27 AM CDTSpecial Weather StatementJANMadison, Yazoo48 min
May 9, 7:32 AM CDTSevere Thunderstorm WarningJANAttala, Holmes, Madison, Yazoo58 min
May 9, 8:01 AM CDTFlash Flood WarningJANHolmes, Humphreys, Issaquena, Sharkey, Washington, Yazoo119 min
May 9, 8:05 AM CDTSevere Thunderstorm WarningJANLeake, Madison, Neshoba, Rankin, Scott55 min
May 9, 8:22 AM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin, Scott, Smith53 min
May 9, 8:34 AM CDTSevere Thunderstorm WarningJANMadison, Rankin26 min
May 9, 8:39 AM CDTSpecial Weather StatementJANClay, Lowndes, Oktibbeha36 min
May 9, 8:43 AM CDTTornado WarningJANHinds, Madison, Rankin19 min
May 9, 9:04 AM CDTSevere Thunderstorm WarningJANLeake, Madison, Rankin, Scott, Smith56 min
May 9, 9:12 AM CDTFlash Flood WarningJANHinds, Madison, Rankin2 hr
May 9, 10:26 AM CDTFlash Flood Warning EmergencyJANHinds, Madison, Rankin49 min
May 9, 10:29 AM CDTRiver Flood WarningJANNeshoba7 days
May 9, 10:37 AM CDTSevere Thunderstorm WarningJANRankin, Scott, Simpson, Smith68 min
May 9, 11:10 AM CDTFlash Flood WarningJANScott, Smith90 min
May 9, 11:27 AM CDTTornado WarningJANLawrence, Lincoln36 min
May 9, 11:32 AM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence58 min
May 9, 11:49 AM CDTRiver Flood WarningJANMadison, Yazoo21 days
May 9, 11:49 AM CDTRiver Flood WarningJANHinds, Warren14 days
May 9, 11:57 AM CDTFlash Flood WarningJANClarke, Jasper, Lauderdale, Newton96 min
May 9, 12:27 PM CDTSevere Thunderstorm WarningJANClarke, Jasper, Jones, Lauderdale, Smith48 min
May 9, 12:32 PM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jefferson Davis, Jones, Lamar, Marion58 min
May 9, 1:26 PM CDTSevere Thunderstorm WarningJANForrest, Jones, Lamar64 min
May 9, 1:38 PM CDTSpecial Weather StatementJANLamar37 min
May 9, 2:38 PM CDTRiver Flood WarningJANLeake9 days
May 9, 2:38 PM CDTRiver Flood WarningJANLeake6 days
May 9, 2:40 PM CDTRiver Flood WarningJANCopiah, Simpson10 days
May 9, 2:40 PM CDTRiver Flood WarningJANLawrence12 days
May 9, 2:40 PM CDTRiver Flood WarningJANMarion11 days
May 9, 3:02 PM CDTSpecial Weather StatementJANForrest28 min
May 9, 3:18 PM CDTRiver Flood WarningJANNoxubee4 days

Nearby

Flash Flood Warnings in Louisiana, 2019Flash Flood Warnings in Mississippi, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.